MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JOURNEY PFJ IMPLANT X-SM RT; PROSTHESIS, KNEE, PATELLO/FEMORAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

SMITH & NEPHEW, INC. JOURNEY PFJ IMPLANT X-SM RT; PROSTHESIS, KNEE, PATELLO/FEMORAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 71461011
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Injury (2348)
Date of Event 08/23/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a right knee journey pfj was revised to a tka due to progression of disease.The patella was inspected and left in situ.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
JOURNEY PFJ IMPLANT X-SM RT
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMORAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6863319
Report Number1020279-2017-00743
Device Sequence Number16362008
Product Code KRR
UDI-Device Identifier03596010573315
UDI-Public03596010573315
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K051086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/21/2017
Device Catalogue Number71461011
Device Lot Number07DM17667
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/23/2017
Supplement Date Received by Manufacturer08/23/2017
Initial Report FDA Received Date09/13/2017
Supplement Report FDA Received Date12/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR